Translator Disclaimer
2019 Embeddings of weighted graphs in Erdős-type settings
David M. Soukup
Mosc. J. Comb. Number Theory 8(2): 117-123 (2019). DOI: 10.2140/moscow.2019.8.117

Abstract

Many recent results in combinatorics concern the relationship between the size of a set and the number of distances determined by pairs of points in the set. One extension of this question considers configurations within the set with a specified pattern of distances. In this paper, we use graph-theoretic methods to prove that a sufficiently large set E must contain at least CG|E| distinct copies of any given weighted tree G, where CG is a constant depending only on the graph G.

Citation

Download Citation

David M. Soukup. "Embeddings of weighted graphs in Erdős-type settings." Mosc. J. Comb. Number Theory 8 (2) 117 - 123, 2019. https://doi.org/10.2140/moscow.2019.8.117

Information

Received: 5 March 2018; Revised: 10 August 2018; Accepted: 8 September 2018; Published: 2019
First available in Project Euclid: 29 May 2019

zbMATH: 07063268
MathSciNet: MR3959879
Digital Object Identifier: 10.2140/moscow.2019.8.117

Subjects:
Primary: 52C10

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • 2019
MSP
Back to Top